m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2014

Bevacizumab in vitreous haemorrhage secondary to radiation retinopathy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Montero Javier Antonio, Yanez-Castro Giovanni, Sanchis-Merino Maria Eugenia, Ruiz-Moreno Jose Maria

Аннотация

Radiation retinopathy is a delayed-onset side effect of radiation exposure caused by retinal ischaemia that may induce proliferative retinopathy with neovascularisation, vitreous haemorrhage and macular oedema. An otherwise healthy, 51-year-old male patient who had been diagnosed with olfactory neuroblastoma and undergone complete surgical removal of the lesion followed by cranial irradiation developed bilateral cataracts and radiation retinopathy. The patient was treated by panretinal photocoagulation (PRP), followed by three-port pars-plana vitrectomy. Recurrent episodes of vitreous haemorrhages occurred following surgery and the patient was successfully treated by one intravitreal injection of bevacizumab with resolution of vitreous blood. Vitreous haemorrhage recurred 6 months later and a scheduled treatment with intravitreal bevacizumab every 4 months was established, preventing further haemorrhagic episodes. Six months after the last injection, a new episode of vitreous haemorrhage occurred. Scheduled intravitreal bevacizumab injections may help prevent recurrent vitreous haemorrhages in vitrectomised patients with radiation retinopathy.

Предметные рубрики MeSH